Alert archive / Colorado / Winter Storm Warnings in 2019

Winter Storm Warning 22, NWS Pueblo, CO

December 7, 2019Conejos County, Mineral County, Rio Grande County, Colorado

NWS Pueblo, CO issued this winter storm warning at Dec 7, 2019, 1:34 PM MST for Conejos County, Mineral County, Rio Grande County, Colorado. It took effect at Dec 8, 2019, 12:00 AM MST. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 7, 2019, 1:34 PM MST (20:34 UTC)
In effect from
Dec 8, 2019, 12:00 AM MST
Expired
Dec 9, 2019, 3:42 AM MST
In force
28 hr
Issued by
NWS Pueblo, CO

Counties Conejos County, CO, Mineral County, CO, Rio Grande County, CO

The radar

The Pueblo radar (KPUX), 230 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.6 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2019-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2019-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1174 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

324 
WWUS45 KPUB 072034
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
134 PM MST Sat Dec 7 2019

COZ068-080445-
/O.NEW.KPUB.WS.W.0022.191208T0700Z-191209T1500Z/
Eastern San Juan Mountains Above 10000 Feet-
134 PM MST Sat Dec 7 2019

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MST MONDAY...

* WHAT...Moderate to heavy snow expected. Total snow accumulations
  of 6 to 13 inches. Winds gusting as high as 45 mph.

* WHERE...Eastern San Juan Mountains Above 10000 Feet.

* WHEN...From midnight tonight to 8 AM MST Monday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute. Gusty winds could 
  bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

&&

$$

COZ058-060-080445-
/O.NEW.KPUB.WW.Y.0045.191208T0700Z-191209T1500Z/
Western Mosquito Range/East Lake County Above 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
134 PM MST Sat Dec 7 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
8 AM MST MONDAY...

* WHAT...Snow expected. Total snow accumulations of 5 to 10 
  inches. Winds gusting as high as 55 mph.

* WHERE...Western Mosquito Range, East Lake County Above 11000 
  Feet, and the Eastern Sawatch Mountains Above 11000 Feet.

* WHEN...From midnight tonight to 8 AM MST Monday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute. Strong winds 
  could cause tree damage.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
6 follow-up statements
168 
WWUS45 KPUB 080341
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
841 PM MST Sat Dec 7 2019

COZ068-081145-
/O.CON.KPUB.WS.W.0022.191208T0700Z-191209T1500Z/
Eastern San Juan Mountains Above 10000 Feet-
841 PM MST Sat Dec 7 2019

...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 8 AM MST MONDAY...

* WHAT...Moderate to heavy snow expected. Total snow accumulations
  of 6 to 12 inches with locally higher amounts possible. Winds 
  gusting as high as 45 mph.

* WHERE...Eastern San Juan Mountains Above 10000 Feet.

* WHEN...From midnight tonight to 8 AM MST Monday.

* IMPACTS...Travel could be very difficult. The hazardous
  conditions could impact the morning commute. Gusty winds could
  cause areas of blowing snow producing hazardous travel
  conditions over mountain passes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

&&

$$

COZ058-060-081145-
/O.CON.KPUB.WW.Y.0045.191208T0700Z-191209T1500Z/
Western Mosquito Range/East Lake County Above 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
841 PM MST Sat Dec 7 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 8 AM MST MONDAY...

* WHAT...Snow expected. Total snow accumulations of 5 to 10 
  inches. Winds gusting as high as 55 mph.

* WHERE...Western Mosquito Range, East Lake County Above 11000 
  Feet, and the Eastern Sawatch Mountains Above 11000 Feet.

* WHEN...From midnight tonight to 8 AM MST Monday.

* IMPACTS...Travel could be very difficult. The hazardous
  conditions could impact the morning commute. Gusty winds could
  cause areas of blowing snow producing hazardous travel
  conditions over mountain passes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
772 
WWUS45 KPUB 081032
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
332 AM MST Sun Dec 8 2019

COZ068-081900-
/O.CON.KPUB.WS.W.0022.000000T0000Z-191209T1500Z/
Eastern San Juan Mountains Above 10000 Feet-
332 AM MST Sun Dec 8 2019

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY...

* WHAT...Moderate to heavy snow expected. Total snow 
  accumulations of 6 to 12 inches with locally higher amounts 
  possible. Winds gusting as high as 45 mph.

* WHERE...Eastern San Juan Mountains Above 10000 Feet.

* WHEN...Until 8 AM MST Monday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute. Gusty winds could 
  cause areas of blowing snow producing hazardous travel 
  conditions over mountain passes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

&&

$$

COZ058-060-081900-
/O.CON.KPUB.WW.Y.0045.000000T0000Z-191209T1500Z/
Western Mosquito Range/East Lake County Above 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
332 AM MST Sun Dec 8 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST
MONDAY...

* WHAT...Snow expected. Total snow accumulations of 5 to 10 
  inches. Winds gusting as high as 55 mph.

* WHERE...Western Mosquito Range, East Lake County Above 11000 
  Feet, and the Eastern Sawatch Mountains Above 11000 Feet.

* WHEN...Until 8 AM MST Monday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute. Gusty winds could 
  cause areas of blowing snow producing hazardous travel 
  conditions over mountain passes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
854 
WWUS45 KPUB 081848
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
1148 AM MST Sun Dec 8 2019

COZ068-090300-
/O.CON.KPUB.WS.W.0022.000000T0000Z-191209T1500Z/
Eastern San Juan Mountains Above 10000 Feet-
1148 AM MST Sun Dec 8 2019

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY...

* WHAT...Heavy snow. Additional snow accumulations of 5 to 10 
  inches. Winds gusting as high as 40 mph.

* WHERE...Eastern San Juan Mountains Above 10000 Feet.

* WHEN...Until 8 AM MST Monday.

* IMPACTS...Travel could be very difficult. Patchy blowing snow
  could significantly reduce visibility.

  PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 


&&

$$

COZ058-060-090300-
/O.CON.KPUB.WW.Y.0045.000000T0000Z-191209T1500Z/
Western Mosquito Range/East Lake County Above 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
1148 AM MST Sun Dec 8 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST
MONDAY...

* WHAT...Snow. Additional snow accumulations of 5 to 8 inches. 
  Winds gusting as high as 50 mph.

* WHERE...Western Mosquito Range, Eastrn Lake County Above 11000 
  Feet, and the Eastern Sawatch Mountains Above 11000 Feet.

* WHEN...Until 8 AM MST Monday.

* IMPACTS...Travel could be very difficult. Patchy blowing snow
  could significantly reduce visibility. Gusty winds could bring 
  down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 


&&

$$
403 
WWUS45 KPUB 082142
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
242 PM MST Sun Dec 8 2019

COZ068-090545-
/O.CON.KPUB.WS.W.0022.000000T0000Z-191209T1500Z/
Eastern San Juan Mountains Above 10000 Feet-
242 PM MST Sun Dec 8 2019

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY...

* WHAT...Heavy snow. Additional snow accumulations of 4 to 7 
  inches. Winds gusting as high as 40 mph.

* WHERE...Eastern San Juan Mountains Above 10000 Feet.

* WHEN...Until 8 AM MST Monday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing snow
  could significantly reduce visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 


&&

$$

COZ058-060-090545-
/O.CON.KPUB.WW.Y.0045.000000T0000Z-191209T1500Z/
Western Mosquito Range/East Lake County Above 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
242 PM MST Sun Dec 8 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST
MONDAY...

* WHAT...Snow. Additional snow accumulations of 3 to 5 inches. 
  Winds gusting as high as 50 mph.

* WHERE...Western Mosquito Range, Eastrn Lake County Above 11000 
  Feet, and the Eastern Sawatch Mountains Above 11000 Feet.

* WHEN...Until 8 AM MST Monday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing snow
  could significantly reduce visibility. Gusty winds could bring 
  down tree branches. The cold wind chills as low as 20 below zero
  could cause frostbite on exposed skin in as little as 30 
  minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 


&&

$$
882 
WWUS45 KPUB 090342
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
842 PM MST Sun Dec 8 2019

COZ068-091145-
/O.CON.KPUB.WS.W.0022.000000T0000Z-191209T1500Z/
Eastern San Juan Mountains Above 10000 Feet-
842 PM MST Sun Dec 8 2019

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY...

* WHAT...Heavy snow. Additional snow accumulations of 2 to 6
  inches with locally higher amounts possible. Winds gusting as 
  high as 40 mph.

* WHERE...Eastern San Juan Mountains Above 10000 Feet.

* WHEN...Until 8 AM MST Monday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

&&

$$

COZ058-060-091145-
/O.CON.KPUB.WW.Y.0045.000000T0000Z-191209T1500Z/
Western Mosquito Range/East Lake County Above 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
842 PM MST Sun Dec 8 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST
MONDAY...

* WHAT...Snow. Additional snow accumulations of 1 to 3 inches with
  locally higher amounts possible. Winds gusting as high as 50 
  mph.

* WHERE...Western Mosquito Range, Eastern Lake County Above 11000
  Feet, and the Eastern Sawatch Mountains Above 11000 Feet.

* WHEN...Until 8 AM MST Monday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing snow
  could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

&&

$$
065 
WWUS45 KPUB 091042
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
342 AM MST Mon Dec 9 2019

COZ068-091145-
/O.CAN.KPUB.WS.W.0022.000000T0000Z-191209T1500Z/
Eastern San Juan Mountains Above 10000 Feet-
342 AM MST Mon Dec 9 2019

...WINTER STORM WARNING IS CANCELLED...

Intermittent light snow is expected to continue across the Eastern
San Juan Mountains today. However, significant additional snowfall
is no longer anticipated, so the warning has been cancelled.

$$

COZ058-060-091500-
/O.CON.KPUB.WW.Y.0045.000000T0000Z-191209T1500Z/
Western Mosquito Range/East Lake County Above 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
342 AM MST Mon Dec 9 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...

* WHAT...Snow. Additional snow accumulations of 1 to 3 inches 
  with locally higher amounts possible. Winds gusting as high as 
  50 mph.

* WHERE...Western Mosquito Range, Eastern Lake County Above 
  11000 Feet, and the Eastern Sawatch Mountains Above 11000 Feet.

* WHEN...Until 8 AM MST this morning.

* IMPACTS...Plan on slippery road conditions. Patchy blowing snow
  could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this winter storm warning went out at Dec 7, 10:24 AM MST, 3 hours 10 minutes earlier.

Area forecast discussion, Dec 7, 10:24 AM MST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1024 AM MST Sat Dec 7 2019

.SHORT TERM...(Today and tonight)
Issued at 407 AM MST Sat Dec 7 2019

Current water vapor imagery and upper air analysis is indicating
generally weak westerly flow aloft across the region, with a upper
ridging across the Rockies at this time. GOES data is also
indicating an upper low spinning offshore of the Pacific Northwest
Coast along with mid and upper level moisture streaming across the
West Coast through the Intermountain West and across the Rockies at
this time. Satellite data and surface observations indicating
stratus and areas of fog across the lower Arkansas River Valley
mixing out from west to east as west to southwest low level flow
continues to develop across the Plains. Warming aloft under the
building ridge and downslope flow event as temperatures over and
near the higher terrain have been warming since midnight, with 3 AM
readings in the upper 20s to upper 30s along and west of the I-25
corridor.

No big changes in current forecast through tonight, with westerly
flow aloft progged to increase across the region as the Pacific
Northwest system moves onshore and starts to translate into the
Intermountain West later tonight. Lee trough continues to translate
across the Plains today, with breezy westerly winds, strongest over
and near the higher terrain, leading to highs warming back to above
seasonal levels in the mid 50s to mid 60s across the Plains, warmest
along the I-25 Corridor. Highs in 30s and 40s are expected across
the higher terrain, with mainly 20s at the peaks. Temperatures may
not feel as warm though, with bouts of mid and high level clouds
streaming across the Rockies through the day. Moisture is progged to
increase within the increasing westerly flow aloft tonight, leading
to scattered snow showers developing along and west of the ContDvd
after midnight. Some light accumulations of a couple of inches will
be possible by sunrise. Increasing westerly flow also redevelops lee
troughing across the I-25 Corridor tonight, with breezy westerly
winds and increasing clouds keeping overnight lows in the mild side,
especially across the higher terrain west of the I-25 Corridor.

.LONG TERM...(Sunday through Friday)
Issued at 407 AM MST Sat Dec 7 2019

Sunday and Monday...Models have been fairly consistent on sliding a
longwave trough out of the Pac NW late Sat night, with the trough
axis stretching from western MT back to the southwest across
northern CA. Snow is forecast to begin along the Continental Divide
Sun morning, with the focus areas being the Eastern San Juan mts as
well as the central mts. As this system moves east into the Rockies
and the Great Basin through the day Sun, snowfall will increase in
intensity and areal coverage. Sun evening the models continue to
show the system splitting into two distinct lobes or pieces of
energy. The southern piece will trail across AZ, while the northern
piece pushes a cold front down into CO which will then cross the
Palmer Divide and Monument Hill between 06z and 09z Mon. As this
front pushes south overnight through early Mon morning, brisk
northerly winds, much cooler air and isolated snow will spread
across the eastern plains. It still looks like the system will clear
the state by late Mon night, so precipitation for the forecast area
should completely end by midnight at the latest. Latest snowfall
guidance is indicating event totals of potentially 5 to 10 inches of
new snow for the peaks of the Eastern San Juan mts and central mts,
which would meet advisory criteria. The remainder of the mts will
likely see totals ranging from 4 to 6 inches. Since this is pointing
to an advisory in the third period, will hold off on any issuance at
this time and let the day crew have another look. As for temps, plan
on a cold day for the mts and high valleys on Sun, while the plains
should warm nicely under breezy pre-frontal westerly winds. Mon will
be cool for all areas with highs only climbing into the 30s to near
40F.

Tuesday and Wednesday...Brisk northwest flow aloft across the region
for Tue as the upper system pulls away will keep the forecast area
dry but cool, with highs in the 30s for the high valleys, and 40s
for the plains. Winds aloft relax and shift to a more westerly
direction on Wed, for another dry day with slightly warmer temps.
Look for highs in the 30s to around 40F for the high valleys, and in
the 40s to around 50F for the plains.

Thursday and Friday...Long range models still show an upper
shortwave crossing the state on Thu, but this looks like it will be
a non-event for the forecast area with continued dry conditions and
temps remaining in the 30s to around 40F for the high valleys, and
in the 40s to around 50F for the plains. Brisk northwesterly flow
then settles in for Fri and into the weekend, with a wide swath of
moisture eking in from the Pacific NW and bringing isolated snow to
the central mts. The increasing downslope flow should help boost
temps across the plains into the lower 50s on Fri. Moore

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1020 AM MST Sat Dec 7 2019

High level clouds at KCOS and KPUB are expected to decrease later
this afternoon, but then will increase again later this evening.
Late tonight, the cloud base is expected to lower a bit but will
remain VFR. Some breezy westerly winds will be possible later this
afternoon at KCOS and KPUB. KALS is expected to have generally
light winds thru the forecast period. High clouds are expected to
increase over the area this evening, and then the cloud base
should lower later tonight, and there is a chance for some low
stratus but at this time there is too much uncertainty to include
a low ceiling in the forecast.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MW
LONG TERM...MOORE
AVIATION...28
Hazardous weather outlook, Dec 7, 5:34 AM MST, 8 hours before
Hazardous Weather Outlook
National Weather Service Pueblo CO
534 AM MST Sat Dec 7 2019

COZ058>089-093>099-081400-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
534 AM MST Sat Dec 7 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered snow showers will develop across the higher terrain of the
Continental Divide later tonight, with spotty snow accumulations of
a couple of inches possible by sunrise Sunday.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A storm system will affect the mountains and adjacent valleys and
plains of southern Colorado Sunday through Monday afternoon. This
system will be capable of producing gusty winds in combination
with light to moderate snow at times, mainly during the day on
Sunday and favoring Continental Divide locations.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters may be
possible tonight across the Continental Divide.

23/27

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 1:34 PM MSTWinter Weather AdvisoryPUBChaffee, Lake, Saguache42 hr

Nearby

Winter Storm Warnings in Colorado, 2019Every winter storm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.